# SDR DALA2021110106703

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 61,188 hours, 29,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2000381) DURING INSPECTION FOUND ELONGATED HOLES (10 EA) AND WEAR ON SETLEMENT ON ACCESS PANEL 193D AT LOWER FUSELAGE. REPAIRED PER B737-800 SRM 51-70-05-2R PROCEDURE 1 REPAIR 1 AND B737-800 SRM 51-70-05-2R PROCEDURE REPAIR GENERAL AND B737-800 SRM 53-40-70-2R PROCEDURE 1 REPAIR 1.
